Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects.Re:Elizabet

Posted by Shelley on January 9, 1999, at 10:46:45

In reply to Re: Effexor-not so common side effects.Re:Elizabet, posted by Lisa Reyna on January 8, 1999, at 15:52:45

> Yes I am getting other side effects.Sometimes I get tremors so bad that it makes it hard for me to write.

Lisa, I had this, too. For months. I found it impossible to live with as I take classes part time and could not read my own notes from class. Fortunately my prof. could read my essays, I don't know how. Check with your doc. And definately report any other side effects you are having. I found Effexor had too many side effects for me. From what my doc at the time told me Effexor was fairly new. The problems writing are a sign that something is going terribly wrong with cognition in the brain. CHeck your dose, ask your doc. They need to know. My doc seemed utterly surprised that I couldn't write, like it had never happened to anmyone before. I have a new doc with a new plan, tho' it's slow in the process. Good luck!! Shelley




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:1883